# SDR ASAA2016060216935

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 36,229 hours, 10,874 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P6-2 A2 AFCS INTERLINK IS TRIPPED.  ACFT GROUNDED. RESET CIRCUIT BREAKER IAW AMM 20-60-01 AND WDM 22-11-12 ACCOMPLISHED DFCS LIBRARY TEST 32 TEST PASSED AND CIRCUIT BREAKER REMAINED SET.
